# SDR HNAA2023080700303

- Difficulty date: August 7, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 51,193 hours, 48,247 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN COCKPIT.  FOUND AUTOFLIGHT GUIDANCE CONTROLLER TO BE THE CAUSE. RNRD FLIGHT FUIDANCE CONTROLLER IAW AMM 22-11-01-04. OPS CHECK GOOD
